# SDR DALA1156576310

- Difficulty date: October 2, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION WERE FOUND ON THE FLOOR INTERCOSTAL LOWER SURFACE OF BULK CARGO COMPARTMENT AT STA 1920-STA 1980, LBL 45 MAX S=5" X 3".  REPAIRED THE CORROSION.
